# SDR REXA200900091

- Difficulty date: October 9, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 12,931 hours, 11,250 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 853D10024
- Part serial: 3478
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 11,682 hours, 9,573 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

FLAP FAILURE CAUTION ON TAXI.  SYSTEM REST AND PLACED ON 72 HOUR WATCH PER AD 2006-12-21.  FOUND NR 7 FLAP ACTUATOR BAD.
